ISSN: 2349-5162

JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 8
August-2018
eISSN: 2349-5162

Unique Identifier

JETIRC006395

Page Number

462-470

Share This Article


Title

HYERS-ULAM STABILITY Of QUARTIC FUNCTIONAL EQUATION IN MODULAR SPACES

ISSN

2349-5162

Cite This Article

"HYERS-ULAM STABILITY Of QUARTIC FUNCTIONAL EQUATION IN MODULAR SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 8, page no.462-470, August-2018, Available :http://www.jetir.org/papers/JETIRC006395.pdf

Abstract

In this paper, we study the Hyers-Ulam stability of a quartic functional equation in modular space by using direct method.

Key Words

Hyers-Ulam stability, Quartic functional equation, Fatou property

Cite This Article

"HYERS-ULAM STABILITY Of QUARTIC FUNCTIONAL EQUATION IN MODULAR SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 8, page no. pp462-470, August-2018, Available at : http://www.jetir.org/papers/JETIRC006395.pdf

Publication Details

Published Paper ID: JETIRC006395
Registration ID: 183584
Published In: Volume 5 | Issue 8 | Year August-2018
DOI (Digital Object Identifier):
Page No: 462-470
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"HYERS-ULAM STABILITY Of QUARTIC FUNCTIONAL EQUATION IN MODULAR SPACES", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 8, page no. pp462-470, August-2018, Available at : http://www.jetir.org/papers/JETIRC006395.pdf




Preview This Article


Downlaod

Click here for Article Preview

Download PDF

Downloads

0001073

Print This Page

Current Call For Paper